Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 20, 2014, 9:42 PM CST for Fayette County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 9:42 PM CST (03:42 UTC)
- Expired
- Feb 20, 2014, 10:30 PM CST
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Fayette County, AL
The radar
The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 9:48 PM CST | TSTM WND DMG | Fayette, AL | SEVERAL TREES WERE BLOWN DOWN NEAR FAYETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 6:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 755 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
077
WUUS54 KBMX 210342
SVRBMX
ALC057-210430-
/O.NEW.KBMX.SV.W.0008.140221T0342Z-140221T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
942 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 1030 PM CST
* AT 942 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FAYETTE...
AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLUFF...BANKSTON...RICHARD ARTHUR FIELD...BEVILL STATE COLLEGE
FAYETTE...FAYETTE COUNTY PUBLIC LAKE...WAYSIDE...HUBBERTVILLE AND
FOWLERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM CST FRIDAY MORNING FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3392 8791 3391 8764 3387 8763 3386 8753
3369 8753 3356 8792
TIME...MOT...LOC 0342Z 239DEG 42KT 3369 8784
$$
733 follow-up statements
409
WWUS54 KBMX 210357
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 PM CST THU FEB 20 2014
ALC057-210430-
/O.CON.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
957 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 1030 PM CST...
AT 956 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF BANKSTON...OR 11 MILES NORTHEAST OF FAYETTE...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
BAZEMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3378 8780 3391 8775 3391 8764 3387 8763
3386 8753 3369 8753 3356 8792
TIME...MOT...LOC 0358Z 239DEG 42KT 3378 8765
$$213
WWUS54 KBMX 210403
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CST THU FEB 20 2014
ALC057-210430-
/O.CON.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
1003 PM CST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FAYETTE COUNTY UNTIL 1030 PM CST...
AT 1004 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTH OF BANKSTON...OR 9 MILES SOUTHWEST OF CARBON HILL...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN FAYETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3377 8775 3391 8775 3391 8764 3387 8763
3386 8753 3369 8753 3364 8779
TIME...MOT...LOC 0404Z 239DEG 42KT 3381 8758
$$065
WWUS54 KBMX 210421
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CST THU FEB 20 2014
ALC057-210431-
/O.EXP.KBMX.SV.W.0008.000000T0000Z-140221T0430Z/
FAYETTE AL-
1021 PM CST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY WILL
EXPIRE AT 1030 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3377 8775 3391 8775 3391 8764 3387 8763
3386 8753 3369 8753 3364 8779
TIME...MOT...LOC 0421Z 239DEG 42KT 3391 8737
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 5:30 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Feb 20, 5:30 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 530 PM CST THU FEB 20 2014 .UPDATE...MESOSCALE UPDATE. && .DISCUSSION... THIS EVENT WILL NEED TO BE WATCHED VERY CLOSELY. RIGHT NOW...THE ATMOSPHERE IS REALLY WELL MIXED AS THE SUN CAME OUT FOR A FEW HOURS ALLOWING TEMPERATURES TO SOAR INTO THE LOW 80S AT SEVERAL SPOTS. THIS WAS MAINLY FROM I65 WESTWARD. AS SUCH THE WINDS PICKED UP AND THE DRIER AIR ALOFT WAS ABLE TO MIX DOWN TO THE SURFACE...HENCE THE LOWER DEWPOINTS ACROSS MOST OF WESTERN ALABAMA AND NEARLY ALL OF MISSISSIPPI. THIS DOES CHANGE THINGS SLIGHTLY FOR THE LATE AFTERNOON AS THE LCL HEIGHTS INCREASED SUBSTANTIALLY. BUT THIS SHOULD BEGIN TO TRANSITION LOWER AS THE LOWER BOUNDARY LAYER MOISTENS AFTER SUNSET. LOOKING AT THE LATEST SOUNDINGS...00Z...KJAN HAS NOW ERODED THEIR CAP AT 650MB...BUT THEY DO REMAIN SOMEWHAT MIXED AT THE SURFACE AND THE LCL HEIGHTS ARE AROUND 1500M. AGAIN...THIS WILL CHANGE AS DEWPOINTS COME UP OVER THE NEXT 4 TO 5 HOURS AS WE TRANSITION TO THE NOCTURNAL BOUNDARY LAYER. OTHERWISE...WILL BE WATCHING CLOSELY AS THE SURFACE WINDS BACK WITH TIME AS THE SURFACE LOW CONTINUES TO STRENGTHEN OFF TO OUR NORTH AND WEST. STILL EXPECTING THAT A DECENT LOW LEVEL JET WILL INCREASE AROUND 03Z OUT OF CENTRAL MS ACROSS WESTERN AL. THIS WILL LIKELY LEAD TO A MORE EXPLOSIVE SITUATION AS WE NEAR THE MIDNIGHT HOUR. THIS WILL POSSIBLY OCCUR AS THE SQUALL LINE CROSSES INTO ALABAMA COINCIDENT WITH THE PRESQUALL CELLS MERGE WITH THE LINE. SPEAKING OF WHICH...WILL HAVE TO CONTINUE TO WATCH THE DEVELOPMENT OUT AHEAD OF THE LINE FOR SEVERE POTENTIAL. RIGHT NOW THE CELLS ARE MOVING INTO A LESS FAVORABLE ENVIRONMENT...WITH THE HIGHER LCL HEIGHTS...SO THEY SHOULD BEHAVE...FOR NOW. I WOULD EXPECT THIS TO CHANGE RAPIDLY AFTER SUNSET. AGAIN...THE MAIN THREAT WILL REMAIN DAMAGING STRAIGHT LINE WINDS THROUGH MUCH OF THE LATER EVENING HOURS INTO THE OVERNIGHT. HOWEVER...THERE IS NO WAY TO RULE OUT THE POTENTIAL FOR TORNADOES...INCLUDING PERHAPS A STRONGER ONE WITH THE UPDRAFT POTENTIAL AND HIGHER INSTABILITY VALUES FOR THIS TIME OF YEAR. THIS IS ESPECIALLY TRUE IF THE PRESQUALL CELLS STAY ORGANIZED AS THE SURFACE WINDS BACK AND THE 0 - 1 KM SHEAR CONTINUES TO INCREASE THROUGH THE EVENING AS PROGGED. LAPSE RATES...DRY AIR ALOFT...AND NOT AN OVERLY SHEARED TYPICAL WINTER TIME EVENT ALL SEEM EXTREMELY THREATENING. MAKE SURE YOU TAKE ALL WARNINGS SERIOUSLY...INCLUDING SEVERE THUNDERSTORM WARNINGS. THIS EVENT HAS THE POTENTIAL TO OVER ACHIEVE SO DONT LET YOUR GUARD DOWN OVERNIGHT AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. IT COULD SAVE YOUR LIFE! 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. SEEING SOME SCATTERED SHOWERS/STORMS DEVELOPING ACROSS CENTRAL ALABAMA WELL AHEAD OF THE MAIN SQUALL LINE STILL BACK IN MS. SOME OF THESE COULD MOVE ACROSS A FEW TERMINALS EARLY THIS EVENING...BRINGING BRIEF MODERATE TO HEAVY RAIN WITH REDUCED VIS. SOUTH WINDS WILL CONTINUE TO GUST UP TO 20-25 MPH. IT APPEARS THAT CIGS WILL LOWER TO MVFR FROM SOUTH TO NORTH PRIOR TO THE SQUALL LINE'S ARRIVAL. HAVE TRIED TO TIME OUT THE IMPACTS OF THE SQUALL LINE AT EACH TERMINAL BASED ON THE CURRENT SPEED/MOTION. THESE TIMES WILL MOST LIKELY NEED TO BE ADJUSTED LATER THIS EVENING ONCE THE LINE ENTERS THE AREA. BIGGEST IMPACTS FROM THE LINE WILL BE STRONG WINDS AND HEAVY RAINFALL. CONDITIONS WILL IMPROVE BEHIND THE LINE WITH WINDS TURNING TO THE NW AND GUSTS SUBSIDING. 19 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Feb 20, 8:34 PM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 834 PM CST THU FEB 20 2014 ALZ011>015-017>050-220245- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 834 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. THERE IS A SEVERE WEATHER RISK FOR ALL OF CENTRAL ALABAMA OVERNIGHT. THE MIAN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE. THE AREA WITH THE GREATEST THREAT OF DAMAGING STRAIGHT LINE WINDS OR AN ISOLATED TORNADO WILL GENERALLY BE NEAR AND WEST OF INTERSTATE 65. THE TORNADO THREAT DECREASES TO THE EAST AND SOUTHEAST BUT SEVERE WEATHER IS STILL POSSIBLE ACROSS ALL OF CENTRAL ALABAMA. WINDY CONDITIONS WILL ALSO EXIST THROUGH THIS EVENING BEFORE THE LINE OF STORMS ARRIVE. SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS OVER 40 MPH WILL BE POSSIBLE...THAT COULD BRING DOWN WEAKENED TREES OR LIMBS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DRIER CONDITIONS BEHIND THE COLD FRONT WILL LEAD TO HIGH FIRE DANGER ON FRIDAY...ESPECIALLY FOR LOCATIONS NORTH OF INTERSTATE 85 AND EAST OF INTERSTATE 65. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH FRIDAY MORNING.
In the hours before
Special weather statement, Feb 20, 8:12 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CST THU FEB 20 2014
ALZ011-012-210300-
LAMAR AL-MARION AL-
812 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN LAMAR
COUNTIES UNTIL 900 PM CST...
AT 810 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF RED BAY TO
TREMONT TO 7 MILES SOUTHEAST OF AMORY...AND MOVING EAST AT 45 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HAMILTON...
SULLIGENT...
WINFIELD...
DETROIT...
WESTON...
&&
LAT...LON 3430 8819 3433 8817 3431 8764 3391 8764
3392 8795 3380 8795 3380 8825
TIME...MOT...LOC 0212Z 273DEG 39KT 3434 8815 3419 8820
3392 8838Local storm report, Feb 20, 9:06 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
906 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 4 ENE SHOTTSVILLE 34.29N 88.06W
02/20/2014 MARION AL FIRE DEPT/RESCUE
LARGE PINE TREE DOWN ON STATE HWY 19 NORTH NEAR THE
INTERSECTION OF COUNTY HWY 13. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Feb 20, 9:11 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 5 S VINA 34.31N 88.04W
02/20/2014 MARION AL EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN ALONG STATE HWY 19 NEAR THE
FRANKLIN COUNTY LINE. TIME ESTIMATED FROM RADAR.
&&
TGOGGINSLocal storm report, Feb 20, 9:18 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 W HAMILTON 34.14N 88.05W
02/20/2014 E0.50 INCH MARION AL TRAINED SPOTTER
DIME SIZE HAIL REPORTED WEST OF HAMILTON
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 8:12 PM CST | Special Weather Statement | BMX | Marion | 48 min |
| Feb 20, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Marion | 44 min |
| Feb 20, 8:49 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Feb 20, 9:54 PM CST | Areal Flood Advisory | BMX | Marion, Walker, Winston | 2 hr |
| Feb 20, 10:07 PM CST | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Feb 21, 12:43 AM CST | Special Weather Statement | BMX | Tuscaloosa | 32 min |
| Feb 21, 12:49 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Feb 21, 12:54 AM CST | Special Weather Statement | BMX | Bibb, Dallas, Perry | 36 min |
| Feb 21, 12:58 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 62 min |
| Feb 21, 1:01 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Fayette, Jefferson, Shelby, Tuscaloosa and 1 more | 3 hr |
| Feb 21, 1:29 AM CST | Special Weather Statement | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes | 61 min |
| Feb 21, 1:44 AM CST | Special Weather Statement | BMX | St. Clair | 46 min |
| Feb 21, 2:25 AM CST | Special Weather Statement | BMX | Chambers | 50 min |
| Feb 21, 2:29 AM CST | Special Weather Statement | BMX | Bullock, Clay, Elmore, Macon, Montgomery, Randolph and 1 more | 46 min |
| Feb 21, 2:45 AM CST | Areal Flood Advisory | BMX | Calhoun | 3 hr |
| Feb 21, 2:55 AM CST | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 35 min |
| Feb 21, 3:04 AM CST | Special Weather Statement | BMX | Russell | 41 min |
| Feb 21, 3:20 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Chambers, Lee, Macon, Pike and 1 more | 40 min |
| Feb 21, 3:59 AM CST | Special Weather Statement | BMX | Barbour, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.